Paracetamol 250mg/5ml Oral Suspension - Orange Flavour

£1.99 Out of stock
  • Paracetamol 250mg/5ml Oral Suspension - Orange Flavour
  • Paracetamol 250mg/5ml Oral Suspension - Orange Flavour

Paracetamol 250mg/5ml Oral Suspension - Orange Flavour

£1.99 Out of stock

Product code: 16726

Despatched in 3-5 days.

Size:
80ml

Product Information

Oral Suspension for children over 6 years and adults.

For relief of pain and feverishness associated with:
-Toothache,
-Headache,
-Earache,
-Sore thtoat,
-Colds and flu,
-Other aches and pains.

Each 5ml contains 250mg Paracetamol.

Also contains: saccharin sodium(E954), sodium benzoate(E211),hydrogenated glucose syrup(E211),hydrogenated glucose syrup(E965),glycerol(E422), ethanol polysorbate 80, sorbitan monooleate, xanthan gum, magnesium aluminium silicate, citric acid monohydrate, orange flavour and purified water.

Shake well for at least ten seconds before use.

Do not overfill the spoon.

Children aged 6 - 8 years: One 5 ml spoonful(large end)

Children aged 8 - 10 years: One 5 ml spoonful(large end)& one 2.5ml spoonful(small end)

Children aged 10 - 12 years: Two 5 ml spoonful(large end)

Children aged 12 - 16 years: Two- three 5 ml spoonful(large end)

Adults and children over 16: Two 5 ml spoonful(large end)

Do not give more than 4 doses in any 24 hour period.

Leave at least 4 hours between doses.

Do not exceed the stated dose.

You must see a doctor if your symptoms worsen or do not improve after 3 days.

Sign up for the latest news, offers and ideas.

  • Connect with us
Top
 
LiveZilla Live Chat Software